MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
A leakage problem during patient use with a spiros was reported when using a check valve with male/female luer lock.The non-return valve was not working.Once the contrast agent injection was completed, blood leaked all over the patient and the "scan" (ner).Other consequence: there was surface contamination.Measures taken: surface cleaning.No other information is available at this time.
 
Additional Manufacturer Narrative
The device is not available for investigation as the customer discarded it.A review of the device history record is pending.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review was conducted, and no nonconformities were found that would have led to the reported complaint.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23783963
Report Number9617594-2025-02297
Device Sequence Number20091175
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)300301(10)14348162
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number14348162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTRAST AGENT INJECTION, MFR UNK; UNSPECIFIED SCAN(NER) MACHINE, MFR UNK
Patient SexUnknown